EconPapers    
Economics at your fingertips  
 

Large deviations of non-degenerate two-sample von Mises functionals

Yakov Nikitin and Evgueni Ponikarov

ICER Working Papers from ICER - International Centre for Economic Research

Abstract: The asymptotics of large deviation probabilities for two-sample non degenerate von Mises functionals and U- statistics of arbitrary degree is investigated. We find explicitly the main term of this asymptotics. Some examples motivated by nonparametric statistics are given. The result may be applied to calculate the Bahadur ARE of corresponding tests.

Keywords: Large deviations; von Mises functionals; U-statistics; implicit analytic operator; Lehmann statistic (search for similar items in EconPapers)
Pages: 26 pages
Date: 2002-02
New Economics Papers: this item is included in nep-ecm
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.bemservizi.unito.it/repec/icr/wp2002/nikitin11-02.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:icr:wpicer:11-2002

Access Statistics for this paper

More papers in ICER Working Papers from ICER - International Centre for Economic Research Corso Unione Sovietica, 218bis - 10134 Torino - Italy. Contact information at EDIRC.
Bibliographic data for series maintained by Daniele Pennesi ().

 
Page updated 2025-03-30
Handle: RePEc:icr:wpicer:11-2002